# SDR A6WA201240774

- Difficulty date: August 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 24,440 hours, 23,275 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, RECEIVED IDG 1 CAUTION MESSAGE.  SERVICED NR 1 IDG WITH 11 PUMPS IAW AMM 12-23-01.  RAN NR 1 ENGINE.  OPS CHECKED GOOD.
